# SDR SIMA20160710003

- Difficulty date: July 10, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 39,872 hours, 36,210 cycles
- System (JASC): 2440 · External Power System
- Part: Control Module
- Part number: 7281000501
- Part serial: 1214
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ARRIVAL, ACFT NO POWER SELECTED,  BUT GPU AVAILABLE LIGHT, NOT SELECTED) FO TURNED BATTS ON MFD SHOWED GPU VOLTAGE AT 37.7 V INTERIOR SIDE WALL LIGHTS ON ALL LEFT HAND SIDE INOP AND SHE (FA) SMELLED A FAINT BURNING ODOR.  REMOVED AND REPLACED CONTROL MODULE I.A.W EMB 145 AMM 33-21-01. OPS CHK GOOD AT THIS TIME.
